# SDR UALA2012020600687

- Difficulty date: February 4, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,608 hours, 12,310 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS L1 SLIDING WINDOW HAS LOUD SQUEAL FROM UPPER RT CORNER.  CLEANED WINDOW SEAL.
